Author Details

Ibok, U. J.

  • Vol 3, No 2 (2011) - Articles
    Nonoscillatory and Oscillatory Criteria for First Order Nonlinear Neutral Impulsive Differential Equations
    Abstract  PDF
  • Vol 3, No 3 (2011) - Articles
    Oscillatory Conditions on Both Directions for a Nonlinear Impulsive Differential Equation with Deviating Arguments
    Abstract  PDF

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.